zbMATH — the first resource for mathematics

On the controllability of linear parabolic equations with an arbitrary control location for stratified media. (English) Zbl 1115.35055
Summary: We prove a null controllability result with an arbitrary control location in dimension greater than or equal to two for a class of linear parabolic operators with non-smooth coefficients. The coefficients are assumed to be smooth in all but one directions.

35K20 Initial-boundary value problems for second-order parabolic equations
93B05 Controllability
35R05 PDEs with low regular coefficients and/or low regular data
Full Text: DOI HAL
[1] Agmon, S., Lectures on elliptic boundary values problems, (1965), Van Nostrand · Zbl 0151.20203
[2] G. Alessandrini, L. Escauriaza, Null-controllability of one-dimensional parabolic equations, preprint · Zbl 1145.35337
[3] Benabdallah, A.; Dermenjian, Y.; Le Rousseau, J., Carleman estimates for the one-dimensional heat equation with a discontinuous coefficient and applications, C. R. mecanique, 334, 582-586, (2006) · Zbl 1182.35057
[4] A. Benabdallah, Y. Dermenjian, J. Le Rousseau, Carleman estimates for the one-dimensional heat equation with a discontinuous coefficient and applications to controllability and an inverse problem, J. Math Anal. Appl., in press · Zbl 1189.35349
[5] Dautray, R.; Lions, J.-L., Analyse mathématique et calcul numérique pour LES sciences et LES techniques, vol. 5, (1988), Masson Paris
[6] Doubova, A.; Osses, A.; Puel, J.-P., Exact controllability to trajectories for semilinear heat equations with discontinuous diffusion coefficients, ESAIM: control optim. calc. var., 8, 621-661, (2002) · Zbl 1092.93006
[7] Fernández-Cara, E.; Guerrero, S., Global Carleman inequalities for parabolic systems and application to controllability, SIAM J. control optim., 45, 1395-1446, (2006) · Zbl 1121.35017
[8] Fursikov, A.; Imanuvilov, O.Yu., Controllability of evolution equations, Lecture notes, vol. 34, (1996), Seoul National University Korea · Zbl 0862.49004
[9] Lebeau, G.; Robbiano, L., Contrôle exact de l’équation de la chaleur, Comm. partial differential equations, 20, 335-356, (1995) · Zbl 0819.35071
[10] Le Rousseau, J., Carleman estimates and controllability results for the one-dimensional heat equation with BV coefficients, J. differential equations, 233, 417-447, (2007) · Zbl 1128.35020
[11] Lions, J.-L., Contrôlabilité exacte perturbations et stabilisation de systèmes distribués, vol. 1, (1988), Masson Paris · Zbl 0653.93002
[12] Reed, R.; Simon, B., Methods of modern mathematical physics, vol. 1, (1980), Academic Press San Diego
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.